# SDR R61A2021120400980

- Difficulty date: November 10, 2021
- Submitted: December 4, 2021
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 34,731 hours, 27,035 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 17087560001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON INTERCOSTAL FWD OF HOT DRAIN MAST INTERNAL SIDE OF FUSELAGE FROM FR 86 - 87 STGR 26R - 25R.  REMOVED AND REPLACED INTERCOSTAL BETWEEN FRAME 86-87 BETWEEN STRINGER 26R-25R REF SRM 51-40-08.  SEE WIPS AND TASKS FOR WORK PERFORMED
